Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 759418, 15 pages
http://dx.doi.org/10.1155/2011/759418
Research Article

The Linehaul-Feeder Vehicle Routing Problem with Virtual Depots and Time Windows

Department of Civil Engineering, National Central University, No. 300, Jung-Da Road, Jung-Li City, Taoyuan 320, Taiwan

Received 15 August 2011; Accepted 17 September 2011

Academic Editor: J. J. Judice

Copyright © 2011 Huey-Kuo Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huey-Kuo Chen, Huey-Wen Chou, and Chia-Yuan Hsu, “The Linehaul-Feeder Vehicle Routing Problem with Virtual Depots and Time Windows,” Mathematical Problems in Engineering, vol. 2011, Article ID 759418, 15 pages, 2011. doi:10.1155/2011/759418